Nonlinear Analysis and Differential Equations

Nonlinear Analysis and Differential Equations is publishing research papers in the area of nonlinear analysis, ordinary differential equations, partial differential equations and related applications.

Editorial office e-mail: nade@m-hikari.com

Editor-in-Chief: Fuyi Xu, Shandong University of Technology, P.R. China

Papers submitted to Nonlinear Analysis and Differential Equations are screened for plagiarism using software based tools for plagiarism detection.

The articles published in Nonlinear Analysis and Differential Equations are digitally preserved in Portico, a leading digital preservation service whose mission is to preserve scholarly literature and to ensure long-term access to electronic archives.

Recent Articles

A. S. Motlaq, E. M. Elsayed
      Existence and uniqueness of periodic solutions to certain third-order non-autonomous neutral functional differential equation
      Nonlinear Analysis and Differential Equations, Vol. 9, 2021, no. 1, 77-101

Jen-Yuan Chen, Wei-Shih Du
      Some new convergence theorems and fixed point theorems for MT-functions
      Nonlinear Analysis and Differential Equations, Vol. 9, 2021, no. 1, 67-76

R.O.A. Taie
      Asymptotic stability for certain stochastic delay differential equations of the third-order
      Nonlinear Analysis and Differential Equations, Vol. 9, 2021, no. 1, 57-65

Nonlinear Analysis and Differential Equations

Bibliographic Information:

ISSN: 1314-7587 (online)
ISSN: 2367-4814 (print)

doi:10.12988/nade